Access count of this item: 91

Files in This Item:
File Description SizeFormat 
0644-03.pdf1.02 MBAdobe PDFView/Open
Title: Cardinality restrictions of preradicals : To appear in the proceedings of the Perth conference at Austrailia in 1987
Authors: Eda, Katsuya
Issue Date: Feb-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 644
Start page: 16
End page: 23
URI: http://hdl.handle.net/2433/100243
Appears in Collections:Foundations of Mathematics and Its Applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.